Free Shipping On Orders $125+

Leader Extra Strength Acetaminophen Gelcaps - 100 Count of 500mg Tablets

$10.45
This Product is HSA/FSA eligible
In stock
SKU
W-096295132342

Leader's Extra Strength Acetaminophen Gel Caps are a versitile medicine that can reduce fevers as well as provide temporary relief from minor aches and pains. Headaches, common colds, menstrual cramps, arthritis pains, and more can all be significanly reduced with this over the counter pain medicine. The extra strength gel caps are only to be used by adults.

Benefits & Features

  • Compare to Tylenol Extra Strength Gel Caps
  • Aspirin Free
  • 100 500mg Tablets

More Information
Latex Free Yes
Manufacturer Part 13234
UPC or EIN 96295132342
Dimensions W 3in x H 1.5in x D 1in
Availability Receive in 3-7 days
Ingredients Acetaminophen (500 mg), Croscarmellose Sodium, D&C Red 33, FD&C Blue 1, FD&C Red 40, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Polyethylene Glycol, Povidone, Pregelatinized Starch, Propylene Glycol, Shellac Glaze, Stearic Acid, Titanium Dioxide.